# SDR DALA2022071204852

- Difficulty date: July 12, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 4,712 hours, 2,636 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCTL FLAPS LOCKED ALIGNMENT FAULT FLAPS STUCK AT FLAPS 2 QRH PROCEDURES COMPLETED. LAST LEG FAULTS FLP1 CHK LH MECH DRIVE AND FLP2 CHK MECH DRIVE AND CHECK LH DRIVE INTEGRITY. T/S PER A-321 TSM 27-51-00-810-818 -A NO TROUBLE FOUND(273001). FLAP TRANSMISSION SERVICED CHECKED FOUND GOOD. (LP# 9289756)
